Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

163 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have dark marks on cheek below eye. Not cured by dermadew aloe cream. Any suggestion?

Answered by
Dr.
Dr. Kalpana Pathak

Dermatologist

Practicing since :2006

Answered : 2015 Questions

default
Posted on Tue, 5 Feb 2013 in Pigmentation Problems
Question: I've a mild dark marks on my two cheeks just below the eyes outward corners. 2 years back i went to a dermatologist & used Fash face wash and Dermadew Calow cream. No improvement. So I stoped cream, still using face wash. Please suggest a better option.
doctor
Answered by Dr. Kalpana Pathak 3 hours later
Hi XXXXXXX,

Thanks for writing to us.

To treat your pigmentation problem I would advise certain medicines and general recommendations
1) Use a good sunscreen of SPF more than 30 even if you are staying indoors
2) Take oral vitamin c and antioxidant supplements
3) Use a Glycolic acid based face wash
4) Apply Kojic acid, liquorice arbutin based cream like kojivit in the morning and a triple combination cream containing hydroquinone, tretinoin and mometasone cream like skinlite or melalite XL in night. Use these for three weeks only. If in case irritation or redness appears, stop using the same immediately. Do not rub these creams, apply them gently in a very small amount.

I would also request you to send an image of your concerned area, so that I can give you an appropriate reply.

Hoping to hear from you soon.

Take care


Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Kalpana Pathak 1 hour later
Please give some good names of sunscreen, antioxidant, face wash and cream.
I'll send my skin image by tomorrow.
Are kojivit,skinlite or melalite XL will be availabe in pharmacy.

Thank you with regards,
XXXXXXX
doctor
Answered by Dr. Kalpana Pathak 23 minutes later
Hi XXXXXXX,

Thanks for writing back.
1)You can use shadowz sunscreen or photoban sunscreen or melaguard sunscreen whichever is available.
2)As far as antioxidants are concerned you can take exerge HC or oxidant plus.
3)You can use a neutrogena salicylic acid based face wash or Glycolic acid based one like aha glow.
4) kojivit, skinlite or melalite XL are easily available.

However, I would request you to send an image of concerned area, as it would help me in assisting you more. While using these medicines, it is always better to remain in a dermatologist's follow up as these are prescription drugs.

Take care.
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures

Recent questions on  Sun tanning

doctor1 MD

Hi I am 47 years old and have what I am now assuming is a nasal crease from having some pretty severe allergies for all of my adult life, my allergies are mostly under control but the crease is prominent now and white. I work outside and use sunscreen but still am exposed to tanning rays and while my skin darkens the line is more white than ever, not to mention I have Native American blood so it s very pronounced all year. Is there a cream that would diminish the crease? I m even open to plastic surgery procedures if that would be an option, last ditch effort kind of option. Any suggestions?

doctor1 MD

i got some rashes on hands, when i consulted specialists, they said to full sleeve shirts to avoid sun exposure because my skin has turned sun sensitive...I am 25 years old, so is it possible that now my skin turns sun sensitive..?because of this rashes on my hands, i wouldn t able to wear t-shirts. and its too much itching whenever hands get expose to normal sunlight also. please someone suggest me good medicine or a doctor to consult.

doctor1 MD

Hi,I have had some sort off allergic reaction I think.Suddenly my face started burning up and now I have a red sunburn like rash all over my face and body which is warm to the touch.It happened about 15 mins after taking my morning vitamins.I also am taking a course of Anavar at the moment.I have never had any problems with it before but could this be the cause.Should I see a doctor or will it go away naturally?

doctor1 MD

I have a stinging red rash on my left shoulder that I do not know where it came from but has existed for three days now and is causing much discomfort including keeping me up at night. I do not know what it could be nor do I want to go to a doctor for a minor irritation. Any ideas about what could cause this? It is not a place where it could be sunburn but could be a bug bite of some kind since we went camping

doctor1 MD

My daughter was sun tanning for the last 3 days . She is fairly pale. She was in the heat for about 2 hours each day and put zero sunscreen and a ton of sun tanning lotion so she can get a quick XXXXXXX Well, that didn't work well at all. She went...

doctor1 MD

Tanned Skin with Acne Spot Kindly suggess any effective cream for skin lightening and spot removal within short period of time

doctor1 MD

Hii, me KB. Of 25 years old. My skin tone is dark, I hv already used cream melacare and otherone I forgot bt after stop using my skin become darker den normal skin tone. Wt to do? Should I use the Eukroma cream for glow? Will remain there effect...